Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 81, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 5, 2019, 3:49 PM EDT for 5 counties in Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2019, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 5, 2019, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boone County, IN, Clinton County, IN, Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:58 PM EDT | TSTM WND DMG | Linden, IN | TREES DOWN ON ROADS IN LINDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
461
WUUS53 KIND 051949
SVRIND
INC011-023-045-107-157-052030-
/O.NEW.KIND.SV.W.0081.190605T1949Z-190605T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
349 PM EDT Wed Jun 5 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
East central Fountain County in west central Indiana...
Southern Tippecanoe County in west central Indiana...
Southwestern Clinton County in central Indiana...
Northwestern Boone County in central Indiana...
Northern Montgomery County in west central Indiana...
* Until 430 PM EDT.
* At 349 PM EDT, a severe thunderstorm was located 9 miles north of
Crawfordsville, moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Crawfordsville, Thorntown, Waynetown, Darlington, Linden, Colfax,
Hillsboro, Advance, New Richmond, Wingate and Mellott.
This includes the following highways...
Interstate 65 between mile markers 149 and 155.
Interstate 74 between mile markers 21 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Indianapolis.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4024 8713 4024 8709 4023 8652 3998 8660
4006 8697 4011 8716
TIME...MOT...LOC 1949Z 291DEG 22KT 4018 8695
HAIL...1.00IN
WIND...<50MPH
$$
MRD2 follow-up statements
215
WWUS53 KIND 052018
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
418 PM EDT Wed Jun 5 2019
INC023-045-157-052028-
/O.CAN.KIND.SV.W.0081.000000T0000Z-190605T2030Z/
Fountain IN-Tippecanoe IN-Clinton IN-
418 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOUNTAIN...
SOUTHERN TIPPECANOE AND SOUTHWESTERN CLINTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Indiana.
LAT...LON 3998 8660 4005 8694 4012 8696 4017 8684
4018 8654
TIME...MOT...LOC 2018Z 295DEG 32KT 4013 8688
$$
INC011-107-052030-
/O.CON.KIND.SV.W.0081.000000T0000Z-190605T2030Z/
Boone IN-Montgomery IN-
418 PM EDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN BOONE AND NORTHEASTERN MONTGOMERY COUNTIES...
At 418 PM EDT, a severe thunderstorm was located near Crawfordsville,
moving southeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Crawfordsville, Thorntown, Darlington and Advance.
This includes the following highways...
Interstate 65 between mile markers 149 and 150.
Interstate 74 between mile markers 32 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3998 8660 4005 8694 4012 8696 4017 8684
4018 8654
TIME...MOT...LOC 2018Z 295DEG 32KT 4013 8688
HAIL...1.00IN
WIND...<50MPH
$$
MRD840
WWUS53 KIND 052030
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
430 PM EDT Wed Jun 5 2019
INC011-107-052039-
/O.EXP.KIND.SV.W.0081.000000T0000Z-190605T2030Z/
Boone IN-Montgomery IN-
430 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOONE AND
NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 430 PM EDT...
The severe thunderstorm which prompted the warning continues to
persist. Therefore, the warning has been reissued.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Indiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.
LAT...LON 3998 8660 4005 8694 4012 8696 4017 8684
4018 8654
TIME...MOT...LOC 2029Z 291DEG 22KT 4011 8680
$$
MRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:57 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 5, 2:57 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 257 PM EDT Wed Jun 5 2019 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 233 PM EDT Wed Jun 5 2019 Latest surface analysis shows boundary that extends NE to SW across the northwest part of central IN. Storms extend along and just ahead of this boundary and will continue to move through central IN into early tonight. && .NEAR TERM /Tonight/... Issued at 233 PM EDT Wed Jun 5 2019 Frontal boundary will continue to move south through central IN during the period. Much of the activity should be across the southern half of the area after midnight leaving just a slight chance with any further development across the northern areas. && .SHORT TERM /Thursday through Saturday/... Issued at 233 PM EDT Wed Jun 5 2019 Quasistationary frontal boundary will remain over southern IN/ northern KY during the period. Easterly flow around high pressure over the southern Great Lakes should keep skies partly cloudy with temperatures around 80. But, having that stationary boundary across/near the southern counties will also keep POPs sufficient for scattered afternoon/evening thunderstorms around, and some could produce brief downpours keeping flooding in some area a risk. Thursday night and Friday look the driest at this point as that pesky boundary moves south of the Indiana. Temperatures will be warm around 80 degrees and a bit less humid as high pressure will still be over the eastern Great Lakes keeping the area with an easterly surface flow. But, this changes going into Saturday as the boundary to the south returns northward in response to a mid/upper level trough/low moves into the TN and lower OH Valley region. POPs will increase on Saturday along and south of the boundary with showers and thunderstorms expected through the day. && .LONG TERM /Saturday Night through Wednesday/... Issued at 229 PM EDT Wed Jun 5 2019 An active pattern will persist for the second half of the weekend and early part of next week before a drier...cooler airmass once again expands into the region. The greatest coverage to rain and thunderstorms continues to focus Saturday night and Sunday as a slow moving upper level low and attendant surface wave drift across the Tennessee and lower Ohio Valleys. With a tropical airmass over the region with precip water values making a run at 2 inches or greater by Sunday...torrential rain and associated flooding will remain a primary concern...especially across the southern half of the forecast area. The upper low and surface wave will drift south Sunday night and Monday aided by a cold front that will finally shove the deeper moisture out of the region. Growing confidence that high pressure will build into the Great Lakes and Ohio Valley for Tuesday and Wednesday bringing a drier airmass with below normal temperatures as the upper pattern transitions to more of a northwest flow. High temperatures in the low to mid 70s will be common Tuesday and Wednesday. && .AVIATION /Discussion for 05/1800Z TAF Issuance/... Issued at 1218 PM EDT Wed Jun 5 2019 Generally MVFR condition across the region this afternoon in an air mass that gradually destabilizing. Cluster of thunderstorms is moving southeast across central IL at this time and will be working on a weak boundary that extends from northern IN into northeast IL then southwest into northeast MO. Hi Resolution models are focused on the frontal boundary sagging south and developing storms this afternoon, but looks better to concentrate on the small convective complex moving through central IL. Expect more storms to develop with the complex this afternoon and along the boundaries created by the complex. So, have put TS in TAFs and can expect locally IFR condition associated with the activity. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DM NEAR TERM...DM SHORT TERM...DM LONG TERM....Ryan AVIATION...DM
Hazardous weather outlook, Jun 5, 5:25 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 525 AM EDT Wed Jun 5 2019 INZ021-028>031-035>049-051>057-060>065-067>072-060930- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 525 AM EDT Wed Jun 5 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Scattered thunderstorms are expected today and tonight. Some of these storms may be strong to severe. Hazards: Damaging winds, large hail, heavy rainfall, lightning. Timing: Thunderstorms are possible any time today or tonight. The best chances for severe storms will be from 4 pm to 11 pm. Discussion: An upper wave and surface frontal system will move through central Indiana bringing thunderstorms to the area today. Instability and some shear could allow these storms to become strong to severe late afternoon through this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: There are chances for thunderstorms across parts of central Indiana Thursday through Tuesday. At this point widespread severe storms are not expected. Discussion: A stalling frontal boundary and an upper low traveling across the southern U.S. will keep chances for showers and thunderstorms in place across parts of central Indiana through Tuesday. Heavy rainfall and lightning will be the main threats from these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 4 pm. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind CP
In the hours before
Special weather statement, Jun 5, 3:06 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
306 PM EDT Wed Jun 5 2019
INZ029-030-036>040-051945-
Montgomery IN-Clinton IN-Tipton IN-Madison IN-Boone IN-Tippecanoe IN-
Hamilton IN-
306 PM EDT Wed Jun 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...SOUTHERN
TIPPECANOE...CLINTON...NORTHERN BOONE...NORTHERN HAMILTON...TIPTON
AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 345 PM EDT...
At 306 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Tipton to 11 miles
southeast of Lafayette. Movement was southeast at 25 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Frankfort, Elwood, Tipton, Cicero, Sheridan, Frankton,
Arcadia, Shadeland, Thorntown, Mulberry, Kirklin, Atlanta, Colfax,
Clarks Hill, Sharpsville, Michigantown, Kempton and Morse Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Indiana.
LAT...LON 4016 8567 4006 8670 4035 8703 4040 8631
4037 8624 4040 8624 4040 8605
TIME...MOT...LOC 1906Z 295DEG 22KT 4032 8617 4026 8677
MRDLocal storm report, Jun 5, 3:14 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 4 ESE SHADELAND 40.35N 86.87W
06/05/2019 E1.00 INCH TIPPECANOE IN PUBLIC
TIME ESTIMATED FROM RADAR.
&&
KHLocal storm report, Jun 5, 3:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 5 WNW CLARKS HILL 40.27N 86.81W
06/05/2019 M70 MPH TIPPECANOE IN BROADCAST MEDIA
AT THE INTERSECTION OF SOUTH 500E AND EAST
1000S IN SE TIPPECANOE CO.
&&
MDRLocal storm report, Jun 5, 3:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HEAVY RAIN 2 SW DAYTON 40.36N 86.80W
06/05/2019 M1.36 INCH TIPPECANOE IN PUBLIC
TIPPECANOE COUNTYRECORDED PEAK RAINFALL RATE
AT 4.04/HR. DURATION 25 MIN.
&&
KHSpecial weather statement, Jun 5, 3:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
331 PM EDT Wed Jun 5 2019
INZ051>053-052015-
Owen IN-Clay IN-Vigo IN-
331 PM EDT Wed Jun 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VIGO...CENTRAL CLAY
AND OWEN COUNTIES UNTIL 415 PM EDT...
At 330 PM EDT, Doppler radar was tracking a strong thunderstorm near
Terre Haute, moving east at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Spencer, Clay City, Staunton, Center Point, Riley, Patricksburg,
Cory, Saline City, Bowling Green, McCormicks Creek State Park and
Devore.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and west central Indiana.
LAT...LON 3951 8724 3942 8669 3925 8668 3917 8668
3917 8670 3935 8735
TIME...MOT...LOC 1930Z 289DEG 36KT 3943 8729Special weather statement, Jun 5, 3:43 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
343 PM EDT Wed Jun 5 2019
INZ030-036>040-045>049-052030-
Montgomery IN-Clinton IN-Tipton IN-Putnam IN-Henry IN-Hendricks IN-
Madison IN-Boone IN-Hancock IN-Hamilton IN-Marion IN-
343 PM EDT Wed Jun 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...HANCOCK...
SOUTHERN CLINTON...HENDRICKS...MARION...HENRY...BOONE...HAMILTON...
SOUTHERN TIPTON...MONTGOMERY AND NORTHEASTERN PUTNAM COUNTIES UNTIL
430 PM EDT...
At 342 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Crawfordsville to 6 miles
northwest of Carmel to 6 miles south of Elwood. Movement was
southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Indianapolis, Anderson, Crawfordsville, Carmel, Fishers, Noblesville,
Lawrence, Plainfield, Brownsburg, Greenfield, New Castle, Lebanon,
Beech Grove, Zionsville, Speedway, Danville, Westfield, Avon,
Cumberland and Cicero.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, west central and east central Indiana.
LAT...LON 3979 8550 3979 8563 3973 8563 3970 8570
3971 8648 3983 8691 4017 8709 4021 8709
4021 8670 4023 8669 4023 8633 4026 8584
4011 8557 4008 8557 4008 8552 3990 8522
TIME...MOT...LOC 1942Z 314DEG 30KT 4017 8692 4005 8617 4018 8586
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:30 PM EDT | Special Weather Statement | IND | Tippecanoe | 45 min |
| Jun 5, 1:57 PM EDT | Special Weather Statement | IND | Carroll | 18 min |
| Jun 5, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 24 min |
| Jun 5, 2:28 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Howard, Tippecanoe, Tipton and 1 more | 47 min |
| Jun 5, 2:44 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Tippecanoe | 3 hr |
| Jun 5, 3:06 PM EDT | Special Weather Statement | IND | Clinton, Madison, Tipton | 39 min |
| Jun 5, 3:13 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 32 min |
| Jun 5, 3:31 PM EDT | Special Weather Statement | IND | Clay, Owen | 44 min |
| Jun 5, 3:43 PM EDT | Flash Flood Warning | IND | Clinton, Montgomery, Tippecanoe | 3 hr |
| Jun 5, 3:43 PM EDT | Special Weather Statement | IND | Boone, Hamilton, Hancock, Hendricks, Henry, Madison and 2 more | 47 min |
| Jun 5, 4:09 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 36 min |
| Jun 5, 4:15 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 30 min |
| Jun 5, 4:20 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 5, 4:23 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Marion | 3 hr |
| Jun 5, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 33 min |
| Jun 5, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 38 min |
| Jun 5, 4:49 PM EDT | Flash Flood Warning | IND | Hancock, Henry, Rush | 3 hr |
| Jun 5, 5:02 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 43 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | IND | Clay, Vigo | 49 min |
| Jun 5, 5:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 15 min |
| Jun 5, 6:13 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jennings | 3 hr |
| Jun 5, 6:22 PM EDT | Special Weather Statement | IND | Jennings | 38 min |
| Jun 5, 6:43 PM EDT | Special Weather Statement | IND | Vigo | 47 min |
| Jun 5, 7:56 PM EDT | Flash Flood Warning | IND | Jackson, Lawrence | 9 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.